# SDR DALA2022031701772

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,240 hours, 19,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 SEAT 23 FG EEPLS LIGHT HANGING. NOT SECURE. CORRECTIVE ACTION: RESECURED EEPLS LT ASSEMBLY. OPS CK GOOD. OK FOR SVC. REF CABIN GENERAL MTC CMM 25-00-66. (8791803)
